# SDR SWIA201334249

- Difficulty date: July 28, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 34,500 hours, 28,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD FWD HINGE FITTING AFT SIDE HAS A GOUGE.  C-CHECK BLENDED GOUGE ON LT WS178.00 FLAP HINGE BOX OTBD AFT SIDE OF AFT HINGE FITTING IAW STS.
